# SDR ASAA2017042920553

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,223 hours, 2,415 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016001945
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 7,222 hours, 2,414 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 400,  RECALL PUSHED AND LT PACK LIGHT ILLUMINATED WITH MASTER CAUTION AIR CONDITIONING,  ALL TEMPS AND PRESSURES NORMAL. ACFT GROUNDED.  REMOVED & REPLACED THE NR 1 TEMP CONTROLLER. OPS CHECKED GOOD IAW AMM 21-61-20.  REMOVED & REPLACED THE LT RAM AIR EXHAUST ACTUATOR IAW AMM 21-51-27-000-801, & 21-51-27-400-801. OPS CHECKED GOOD.
